RINOJEL P 2 MG/250 MG SYRUP

(bottle of 60 ml Syrup)

Astrum Healthcare Pvt Ltd

Composition: Chlorpheniramine 2mg + Paracetamol 250mg

bottle

Rs.53.46 Rs.54.00 1% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine is an antihistaminic medication. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

0 Substitutes